twice a day to loose weight. Well it did not go well. It made me tired alot. It constipated me and I felt nauseated alot and vomited twice in one week. I'm not diabedic so it I felt like I was hypoglycemic. My endocronologist said she did not see this med as a good optiion to loose weight. I did not loose weight at all. I fell so much better now that I'm off them. Thanks for the support. I appreciate it. Smileyhappy.
Smiley, sorry to hear you were sick off it. But glad youare no longer on it. Wt control is hard. The only thing I know that works is to watch sugar and smaller portions and eat healthy. I know its easier said than done, I have been there. I did lose wt but only due to being sick, which was not the best way to lose it. I went 3 wks w/o food, then had to take small bites and make myself eat. But I have seen what I told you work. Good luck.
Sorry it didn't work out - losing weight is such a hard thing - why is it so very hard!!! I'm sorry this medication didn't work out, but sure do appreciate letting all of us know. I sure won't be trying it. Hope you can find a way to get to be where you want to be. I know how it is!
Thanks for sharing your experience. Losing weight is tough but it really is a matter of calorie control. As Von said, stay away from the sugar, eat smaller portions and eat healthy. Lots of fruits and vegies, no high calorie snacky type foods and I stay away from bread and pasta too.
Hang in the girl and keep counting calories. Don't know what size you are or how much you weigh but you can determine how many calories you need by going to: http://caloriecount.about.com/cc/calories-goal.php
Good luck and thanks again for sharing,
I was put on it because of the diabetes needing to be brought under control as I told you before, but it gave me a rough time with gastrointestinal problems, cramps, diarrhea, nausea it helped me but I had to fight to take it am finally able to be off of it, Just glad you are off of it especially since it didn't help with the weight and it made you feel so bad! Just happy to hear you are improving! Caringsonbj (Billy)
I took Metformin 500 mg. for borderline type 2 dibetis and I lost 37 lbs. in just four months. It came as a welcomed surprise since I have wanted to lose the weight for over 10 years. I'm 63 years old and now weigh what I did when I was graduated from high school. I feel great and have plenty of energy. My wife has never gained weight. (lucky me - luckier her) and I catch her looking at me something she hasn't done since I gained the weight.
All the money I spent on diet drugs and it took a non diet drug to lose the weight. I never thought I'd welcome getting dibetis. ... BUT.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2011 • 2 answers
Posted 30 Nov 2011 • 1 answer
Posted 26 Nov 2013 • 1 answer
Posted 28 Mar 2016 • 1 answer
Posted 5 Apr 2016 • 1 answer